# SDR SWIA202264984

- Difficulty date: January 7, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H WING AILERON PCU BAY, INBOARD AND OUTBOARD PANNELL ATTACH FLANGES HAVE CORROSION AROUND 15 EA. FASTENER HOLES.     (C-CHECK RO 3/14/2022)    REMOVED CORROSION FROM LH WING PCU BAY INBD AND OTBD PANEL ATTACH FLANGES REF CRJ200 SRM 51-21-06.  NDT IS DEFECT FREE.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-57-21-3577 REV-- DATED 2022-03-06.  SEE CONTINUE CARD FOR DETAILS.   / C/W TASKCARD 51-900-1003-SKY
